# SDR SWIA202158564

- Difficulty date: March 17, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 32,176 hours, 21,017 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 847 Rbl9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RBL9 FLOOR SEAT TRACK HAS CORROSION BETWEEN FS847 AND FS847+62.     (C-CHECK RO 5/25/2021)    NEW SEAT TRACK P/N BBDREF001177966 INSTALLED AT RBL9 BETWEEN F.S.847.00 AND F.S.847+62 PER CRJ 900 AMM 55-00-49-400-801-A07. / SCREWS TORQUED PER CRJ 900 AMM 20-21-00-910-801-A01. / TOOL USED: TUC7826, CALIBRATION DUE 31/3/2022
